# SDR VNAA2024100300013

- Difficulty date: October 14, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 40,434 hours, 38,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS893.00 - FS909.00 STRG 5RH - 7RH, 2 EA, EXTERIOR SKIN DENTS.  COMPLIED WITH ALL STEPS OF REO 670-53--51-308 REV -- DATED 2024-09-24. AND COMPLIED WITH ALL STEPS OF REO 670-53-51-309 REV --, DATED 2024-10-02.
